MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ARTICULAR SURFACE SIZE 6 8MM; CATHETER, PERCUTANEOUS

SMITH & NEPHEW, INC. ARTICULAR SURFACE SIZE 6 8MM; CATHETER, PERCUTANEOUS
Model Number 5842-26-08
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/31/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision was performed due to wear of the poly.The poly was replaced.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please review attached for investigation results.(b)(4).

Brand Name
ARTICULAR SURFACE SIZE 6 8MM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6806932
Report Number1020279-2017-00643
Device Sequence Number10788333
Product Code DQY
UDI-Device Identifier00889024194144
UDI-Public(01)00889024194144(17)220331(10)62624480
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K033633
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model Number5842-26-08
Device Catalogue Number00584202608
Device Lot Number62624480
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/31/2017
Supplement Date Received by Manufacturer07/31/2017
Initial Report FDA Received Date08/21/2017
Supplement Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
00584200602/62337285; 00584201502/62319065
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age41 YR